Posted by: Anonymous | 2009-07-08

Birth Control - Triodene ED

I' ve been on Triodene ED for almost 2 months now. I think I am still adjusting to it as I am getting light bleed through bleeding in between cycles. Previously I was on Yasmin for over 5 years - which stopped working, so my gynea recommended Triodene. When the Yasmin stopped working, I obviously experienced a hormone imbalance, which resulted in hair loss.

I have three questions:
1) What kind of birth control is Triodene, as I know it is a different kind with regards to Yasmin? What exactly does it do?

2) Will Triodene balance my hormones like Yasmin used to do?

3) Has there been any proof that Triodene causes hair loss? Or in fact, can birth control pills cause hair loss - in general?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Any birth control or pregnancy ( ie hormone fluctuations) can cause hair loss. Triodene is a triphasic tablet, meaning that in the course of the packet, the hormone levels fluctuate to mimic normal hormone fluctuations in your body. All contraceptive tablets however prevent ovulation.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2014-04-02

Apologies I forgot to include that I have done a few hpt's that came out negative please advise . Thank you :)

Reply to Anonymous
Posted by: PCOS and negative pregancy tests results | 2014-04-02

Good day I have been Diagnosed with POCS but I used Triodene and stopped using it with the hopes to conceive a child I have been without the tablets for more than 6 months now.... I have all the signs of being pregnant my belly size has increased , I have not had a period for the past 3 months and even my breasts has started to grow bigger further more there is a thin brown line that has started to form on my belly. My back has also changed it is sunk in , in the middle please advise as to what I should do :)

Reply to PCOS and negative pregancy tests results

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.